# SDR 04FDEA01510

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE (WING SIDE), UPPER I/B MOUNTING BOLT BORE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402 TO 407 FIG 401.  ORIGINAL DIAMETER: 0.879, FINAL DIAMETER: 0.952, MAX ALLOWABLE DIAMETER: 0.944, EXCEED ALLOWABLE LIMIT AS PER CMM 57-44-08 PAGE 407 FIG 401.  REPAIRED AS PER EA 1-5750-76678. RT OUTBOARD TRAILING EDGE FLAPS INBOARD HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, UPPER I/B ATTACHMENT FLANGE AND BORE. REPAIR.
